MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Quantum? Maverick?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION Quantum? Maverick?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493808015300
Medical Device Problem Codes Contamination (1120); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that contamination occurred.The 93% stenosed target lesion was located in a severely tortuous and severely calcified left anterior descending artery.A 3.0mm x 15mm quantum? maverick? balloon catheter was selected for use.However, upon unpacking, it was noticed that the balloon was contaminated.The procedure was completed with another of the same device without any patient complications.The patient status was stable.
 
Event or Problem Description
It was reported that contamination occurred.The 93% stenosed target lesion was located in a severely tortuous and severely calcified left anterior descending artery.A 3.0mm x 15mm quantum? maverick? balloon catheter was selected for use.However, upon unpacking, it was noticed that the balloon was contaminated.The procedure was completed with another of the same device without any patient complications.The patient status was stable.It was further reported that when the device was unpacked, there were fine hairs found beside the surface of the balloon.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This code was selected as the most probable complaint cause based on the information available.The unavailability of the device for analysis was a clear cause for the device not being sterile could not be established.However, a gfe response was received and confirmed that during unpacking, fine hair was found beside the surface of the balloon which was the source of the contamination confirming the allegation of the device being contaminated.

Brand Name
Quantum? Maverick?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key24430540
Report Number2124215-2026-10122
Device Sequence Number10304372
Product Code LOX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015300
Device Catalogue NumberH7493808015300
Device Lot Number0036432414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/10/2026
07/03/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/01/2026
07/27/2026
Date Device Manufactured05/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight180 LB